I currently take 50 mg of pristiq and 50 mg of seroquel xr both in the a.m. My psychiatrist just gave me the option to increase both my prescriptions because I am really battling with depression, anxiety, and a mood disorder. She said it was up to me which one I wanted to increase (im not going to increase them both at the same time that way I know which one is helping.) I guess I have two questions: for those who take one or both of these medications... if you take 100 mg of pristiq do you take it all at once or 50 mg twice daily? Same with the seroquel xr... have you taking found 100 mg xr works better for your mood and anxiety, or 50 twice a day? I also would like any opinions on which one I should try increasing first. Thanks in advance.
My previous question didn't post to any support groups?
- 1 May 2014 by anjeegyrl
- 7 Jul 2014
- seroquel, anxiety, panic disorder, major depressive disorder, prescription, psychiatry
Added 2 May 2014:
I wanted this question to post in the pristiq, seroquel xr, dosing, depression, anxiety, etc support groups. It randomly selected a few but not the ones that I think will necessarily reach the people I am hoping to see it.
Hi anjeegyrl. I used to take 50mg of Pristiq and 50mg of Seroquel XR. The Pristiq was for depression and anxiety and the Seroquel for a mood disorder. I had no issues with Pristiq however Seroquel made me sleep a lot. The first time I took Seroquel I slept about 18 hours. When I woke up I would like a zombie. Because of this I took Seroquel at night at about 6pm after dinner (XR works as it is released in the intestines) so it takes a few hours to work. Due to waking up tired I was told to take Pristiq in the morning to help "wake up". Pdoc then increased to 100mg then to 150mg because the higher dose would help the zombie feeling during the day. It took 3 years for the zombie feeling go away. One thing I will do is tell you to see your doctor if you experience any side effects. I had a couple like slurring my words, not on purpose, increased sensitivity to light and excessive weight gain (30kg) due to the increased appetite. Listen to your body. If something doesnt feel right see your doctor. Seroquel is a serious drug and can cause more issues in your body during and after stopping it. It was a nightmare for me the first time I stopped due to severe withdrawal however I've successfully stopped now with slow gradual reductions in doses. All the best. Lilo xo
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2014 • 3 answers
Posted 26 Feb 2015 • 5 answers
Posted 11 Mar 2015 • 4 answers
Herbs and/or o.t.c. medicines for severe anxiety and support groups near my residence of Winchester?
Posted 5 Jun 2016 • 1 answer
Posted 24 Nov 2016 • 1 answer